Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A decomposition of bounded scalarly measurable functions taking their ranges in dual Banach spaces

Author: Elizabeth M. Bator
Journal: Proc. Amer. Math. Soc. 102 (1988), 850-854
MSC: Primary 46G10; Secondary 28B05, 46B22
MathSciNet review: 934855
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A decomposition of scalarly measurable functions taking their range in the dual of a Banach space into a Pettis integrable part and a weak* scalarly null part is introduced and analyzed.

References [Enhancements On Off] (What's this?)

  • [1] E. M. Bator, The Pettis Integral and the equality of the norms of the Dunford integral and the weak* integral, Proc. Amer. Math. Soc. 95 (1985), 265-270. MR 801336 (87a:46074)
  • [2] E. M. Bator, P. W. Lewis, and D. Race, Some connections between Pettis integration and operator theory, Rocky Mountain Math. J. 17 (1987), 683-695. MR 923739 (89b:46060)
  • [3] J. Diestel and J. J. Uhl, Jr., Vector measures, Math. Surveys, no. 15, Amer. Math. Soc., Providence, R.I., 1977. MR 0453964 (56:12216)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [5] R. F. Geitz, Pettis integration, Proc. Amer. Math. Soc. 82 (1981), 81-86. MR 603606 (82c:28018)
  • [6] -, Geometry and the Pettis integral, Trans. Amer. Math. Soc. 269 (1982), 535-548. MR 637707 (83d:28004)
  • [7] L. Janika, Some measure-theoretic characterizations of Banach spaces not containing $ {l^1}$, Bull. Acad. Polon. Sci. 27 (1979), 561-565. MR 581552 (81i:28012)
  • [8] K. Musial, The weak Radon-Nikodym property in Banach spaces, Studia. Math. 641 (1978), 151-174. MR 537118 (80h:46065)
  • [9] B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304. MR 1501970
  • [10] L. H. Riddle and E. Saab, On functions that are universally Pettis integrable, Illinois J. Math. 29 (1985), 509-531. MR 786735 (86i:28012)
  • [11] L. H. Riddle, E. Saab, and J. J. Uhl, Jr., Sets with the weak Radon-Nikodym property in dual Banach spaces, Indiana Univ. Math. J. 32 (1983), 527-540. MR 703283 (84h:46028)
  • [12] H. P. Rosenthal, A characterization of Banach spaces containing $ {l^1}$, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 2411-2413. MR 0358307 (50:10773)
  • [13] M. Talagrand, Pettis integral and measure theory, Mem. Amer. Math. Soc., vol. 51, no. 307, 1984. MR 756174 (86j:46042)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28B05, 46B22

Retrieve articles in all journals with MSC: 46G10, 28B05, 46B22

Additional Information

Keywords: Banach space, Pettis integral, scalarly measurable
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society